2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Subalgebras of the poincare algebra AP (2, 3) and the symmetric reduction of the nonlinear ultrahyperbolic d'Alembert equation. I

Barannik L. F., Fushchich V. I., Lagno V. I.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 411-416

Article (Ukrainian)

A differential equation with a small parameter at the highest derivative

Zhukova G. S.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 417-424

Article (Ukrainian)

Convergence of linear means of multiple fourier series of continuous functions

Zaderei P. V.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 424-431

Article (Ukrainian)

An optimal design for the best prediction of a linear regression function

Zaigraev A. Yu.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 431-435

Article (Ukrainian)

Noetherian biserial rings

Kirichenko V. V., Tamrazov P. M.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 435-440

Article (Ukrainian)

A class of groups with invariant subgroups of infinite index

Kraichuk A. V.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 440-445

Article (Ukrainian)

Approximation of functions regular in convex polygons by exponential polynomials

Mel'nik Yu. I.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 446–452

Article (Ukrainian)

Algebraic scheme of discrete approximations of linear and nonlinear dynamical systems of mathematical physics

Mitropolskiy Yu. A., Prykarpatsky A. K., Samoilenko V. G.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 453-458

Article (Ukrainian)

A singular one-point problem for a nonlinear system with lag

Norkin S. B.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 459-469

Article (Ukrainian)

An application of the projective spectral theorem to commuting families of operators

Ostrovskii V. L., Samoilenko Yu. S.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 469-481

Article (Ukrainian)

“Truncation” of countable systems of differential equations with impulse action

Rogovchenko S. P.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 481-487

Article (Ukrainian)

A limit theorem for stochastic functions, constructed in terms of quadratic forms from Gaussian random variables

Ryzhov Yu. M.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 487-493

Article (Ukrainian)

Method of averaging in multifrequency systems with slowly varying parameters

Petryshyn R. I., Samoilenko A. M.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 493-500

Article (Ukrainian)

Asymptotic investigation of a linear-quadratic control problem

Yatsenko T. P.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 501-507

Article (Ukrainian)

A volterra-type integral equation

Ashirov S., Mamedov Ya. D.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 510-515

Article (Ukrainian)

Continuous dependence on parameters of the bounded solution of a Riccati differential equation

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 515-518

Article (Ukrainian)

A group approach to the integration of the infinite Toda chain

Daletskii A. Yu., Podkolzin G. B.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 518-521

Article (Ukrainian)

Mappings of a circular multiply connected region onto a plane and a disk with cuts along finite rectilinear segments

Dunduchenko L. Ye.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 521-525

Article (Ukrainian)

Semiinversion and properties of matrix invariants

Mazko A. G.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 525-528

Article (Ukrainian)

Periodic digraphs and their properties

Pavlenko V. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 528-532

Article (Ukrainian)

Evolution of spectral data and nonlinear equations

Sakhnovich L. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 533-535

Article (Ukrainian)

Mixed product of stochastic semigroups generated by Wiener processes

Skorokhod T. A.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 535-538

Article (Ukrainian)

Limit distribution of the position of a semicontinuous process with negative infinite mean at the moment of exit from an interval

Shurenkov V. M., Suprun V. N.

Ukr. Mat. Zh. - 1988νmber=2. - 40, № 4. - pp. 538–541